I had an injection of Kenalog into my neck a few days ago. The doctor said there was a 2% chance that I would get indigestion. I woke up this morning with the sore mouth and wonky stomach that I'm unfortunately used to (though it's been a year). Has anyone gotten acid reflux from an epidural cortisone injection and, if so, can I expect it to last as long as the cortisone does? The doctor said that side effects usually disappear within a week, but doctors can be very optimistic about side effects.
Hi, ...I had a flare of acid after being in the hospital for surgery...I had to get on my meds and take OTC Maalox and watch my diet...it took 2 to 3 weeks to calm it down...but there r many meds and drugs that can cause this to happen.
I had insomnia for 2 nights after 2 cortisone injections (1 on ea. foot) earlier this week, but wasn't in neck area. Wanted to share.
Anything that disrupts the water balance can do a real number on GERD my GI told me once when my son was an infant .. he was counting the days and waiting for my son to flare after his abdominal surgery.
I had a cortisone shot in my left knee and suffered from a medium headche throughout the night. I almost never get headaches so I think that there is a co-relation. I also had a fairly bad case of acid reflux at night..and even this morning. I like my spices but the acid reflux never extends into the morning. Hope it disappears soon.
i had cortisone injections in my mid n lower back 3 weeks ago n ive had non stop acid reflux so bad its horrible plus the cortisone hasnt really helped me at all wish i could get pain releif of some sort nothing works
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.